# SDR UIEA2017060800955

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL SHUTOFF VALVE ACTUATOR AT LT WING TANK, BONDING HIGH RESISTANCE.  THE BONDING WAS REMOVED CLEANED REINSTALLED CHECKED AND FOUND OK IAW MM 20-41-00
